# SDR USAA920082088

- Difficulty date: November 17, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22909
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q2 MAJOR REPAIR NR 03C10753039/005 FRAME CRACKED AT PSU RAIL ATTACH POINT BS 500C, BETWEEN S8L AND S9L.  REPAIRED FRAME AT PSU RAIL ATTACH POINT BS 500C, BETWEEN S8L AND S9L IAW TYPICAL REPAIR NR 53-10-20E.
